# SDR 2011F00095

- Difficulty date: April 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N35BP
- Make and model: Israel GALAXY
- Aircraft serial: 016
- Aircraft time: 3,518 hours, 1,954 cycles
- Engine: Pwc PW306A
- Engine time: 3,359 hours, 1,848 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: HHT37
- Condition: Damaged
- Location: Cargo Temp
- Part time: 3,518 hours, 1,954 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE CARGO COMPARTMENT SMOKE MESSAGE. DISCOVERED CARGO COMPARTMENT HEAT BLANKET TEMPERATURE SENSOR DAMAGED CAUSING HEAT BLANKET TO OVERHEAT.  PRIA
